# SDR CALA2017082502854

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D57259163
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR ANCHORAGE FITTING HAS CORROSION ON UPPER SURFACE AT 5:00 POSITION.   REPAIRED CORROSION ON LH MLG ACTUATOR ANCHORAGE FITTING UPPER SU RFACE IAW A320 SRM 57-26-13-300-009. FABRICATED 1EA BUSHING IAW A320 SRM 57-26-13-300-009 BUSHING O/D 4.152,ALSO FABRICATED 2 EA WASHERS IAW SRM 57-26-13-300-009, PG 5 STEPS Y AND Z.  INSTALLED BUSHING AND WASHERS IAW SRM 57-26-13-300-009, PG 5 STEP AD.
